Full Text: PDF
Received April 14, 2017; Accepted December 7, 2017; Published January 1, 2018
Abstract. This paper is mainly concerned the global asymptotic stability of the zero solution of a class of nonlinear neutral dynamic equations in . By converting the nonlinear neutral dynamic equation into an equivalent integral equation, our main results are obtained via the Banach contraction mapping principle.
How to Cite this Article:
Malik Belaid, Abdelouaheb Ardjouni, Ahcene Djoudi, Global asymptotic stability in nonlinear neutral dynamic equations on time scales, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 1, pp. 1-10.